also is it normal to crap during sex and lots after? ive had it in for lil over 2 months now and still spotting and weight gain and lots of mood swings!! and no sex drive i was wondering if this is normal for the first couple months or am i just one of the few who cant have it?
You may have irregular periods during the first 3 to 6 months of using Mirena. Your flow may be lighter or heavier, and you may eventually stop having periods after several months. Contact your doctor if you think you might be pregnant, or if you do not have a menstrual period for 6 weeks in a row.
The craps are a side effect and if that does continue talk to your Dr. weight gain and mood change happens with most anything that messes with hormones. No sex drive could also be hormones ask your Dr.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2011 • 1 answer
Posted 10 Nov 2012 • 4 answers
Posted 20 Dec 2012 • 2 answers
Posted 23 Apr 2015 • 1 answer
Posted 17 Feb 2017 • 0 answers